MathSciNet Relay Station
MathSciNet bibliographic data
MR237442 (38 #5724) 10.42
Gallagher, P. X. Bombieri's mean value theorem. Mathematika 15 1968 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement